MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR MAR 10D LINER 28IDX52OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DUR MAR 10D LINER 28IDX52OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Catalog Number 122028152
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was worn pe.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: e1 initial reporter address line 1: (b)(6).
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary no device associated with this report was received for examination.Product description- dur mar 10d liner 28idx52od product code- 122028152 lot number- 4220758 date of manufacturing- 10-july-2023 expiry date- 30-june-2028 quantity to be manufactured- (b)(4 a manufacturing record evaluation was performed for the finished device product description: dur mar 10d liner 28idx52od, product code: 122028152, lot number: 4220758, and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a manufacturing record evaluation was performed for the finished device product description: dur mar 10d liner 28idx52od, product code: 122028152, lot number: 4220758, and no non-conformances / manufacturing irregularities were identified.Corrected: h4.

Brand Name
DUR MAR 10D LINER 28IDX52OD
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24544691
Report Number1818910-2026-04408
Device Sequence Number18486114
Product Code LPH
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K994415
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122028152
Device Lot Number4220758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown